| dc.creator | Aiyub, Mohammad | es |
| dc.date | 2013-09-01 | |
| dc.date.accessioned | 2025-10-06T15:04:57Z | |
| dc.date.available | 2025-10-06T15:04:57Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1312 | |
| dc.identifier | 10.4067/S0716-09172013000300006 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255482 | |
| dc.description | The sequence space BVa was introduced and studied by Mursaleen. In this paper we extend BVa to BVa (M, p, q,r) on a seminormed complex linear space by using orlicz function. We give various properties and some inclusion relations on this space. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1312/1024 | |
| dc.rights | Copyright (c) 2013 Proyecciones. Journal of Mathematics | en |
| dc.source | Proyecciones (Antofagasta); Vol. 32 No. 3 (2013); 267-280 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 32 Núm. 3 (2013); 267-280 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2013 | |
| dc.title | On some seminormed sequence spaces defined by Orlicz function | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |